# SDR PIDA20050077

- Difficulty date: June 17, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 328 FLOORBEAM HAS CORROSION FROM LBL 15 TO RBL 57 AT FASTENER HOLES.  SPLICED IN NEW SECTION OF FLOORBEAM T-CAP FROM LBL 35 TO RIGHT O/B END PER SRM 53-10-9.
